# SDR ASAA2015012610444

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 28,003 hours, 8,665 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400762030
- Condition: Loose
- Location: Nr 1 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, INLET FAN DUCT PANEL NR 8 HAS LOOSE FASTENERS.  ACFT GROUNDED. RETIGHTENED FASTENERS REF AMM 72-23-07-000-801-F00.
